back of mouth is red and sore have been unable to tolerate all meds for severe reaction? consider d/c?
10 Jul 2012
I wasn't able to bring up your whole statement. However, a relative is having problems with severe itching as well. There are various anti-itch medications OTC. Rx ones available? If the itching is in your throat, of course, pls. ignore this statement. Best wishes. CEL
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Since I had my lamictal increased to 300mg BID I have vision problems, mainly double vision approx 3x per week. I saw my neurologist recently and ...
1 answer • 12 May 2010
As I look back on time frames, I am pinpointing the discoloration on my face back to the time that I began Lamictal. I was taken off of Lamictal for ...
1 answer • 2 Jun 2010
I saw a doc who said it is leukoplakia and that leukoplakia is not a known side effect of Lamictal nor is related to Stevens Johnsons ("the ...
1 answer • 10 Jun 2010
Risperidal helped me but I felt super thirsty all of the time, I was lactating, hungry a lot. Abilify was making me a little fatter (lol) but the ...
2 answers • 22 Mar 2012
My Daughter is 17 been on lamictal for 1 year 300mg per day. she has started to have excess bruising, could this possibly be related to the medicine?
2 answers • 27 Aug 2013